# SDR SWAA2022032173791

- Difficulty date: February 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O AFT I/B SEAT TRACK HAS CORROSION AND CRACK ON LWR SURFACE. 8-85 / [01] PARTS RECEIVED; INSTALLATION WILL BE COMPLETED ON TTG8Q002JXV4.;[02] VERIFIED 1.
